MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 CORAIL2 NON COL HO SIZE 10; HIP FEMORAL STEM

DEPUY IRELAND - 9616671 CORAIL2 NON COL HO SIZE 10; HIP FEMORAL STEM
Model Number L20310
Medical Device Problem Code Osseointegration Problem (3003)
Health Effect - Clinical Codes Pain (1994); Inadequate Osseointegration (2646)
Date of Event 05/11/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint #: (b)(4).Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Aseptic loosening of the corail stem.Patient status/ outcome / consequences - yes, patient consequence description/was there a clinical outcome experienced by the patient (infection, inflammation, etc.)?- pain, was other medical intervention (e.G.X-rays, additional procedures, prescriptions, otc, revision) required: -yes, if yes, describe - revision of the stem , is the patient part of a clinical study - unknown, (b)(4).Device property of -none, device in possession of -none, (b)(4).Device property of -none, device in possession of -none.By checking this box i certify that all information that are known/available has been disclosed.If any new information will be made available, the additional information will be submitted through cst.- true.
 
Additional Manufacturer Narrative
Product complaint #(b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
Additional information received indicates that there was no surgical delay reported.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.H10 additional narrative: added: b5, d6a and d6b.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint (b)(4).Investigation summary; the device associated with this report was returned to depuy synthes for evaluation.Visual inspection of the returned implant found signs that the ha coting was absorbed as intended.Additionally, the post that connects to mating head implant was found slightly worn.There is insufficient information to confirm implant loosening.The reported complaint condition was not confirmed.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Device history lot; a manufacturing record evaluation was performed for the finished device (l20310/2512357) product and lot numbers, and no non-conformances were identified.Corrected h3.
 
Additional Manufacturer Narrative
Product complaint (b)(4).Investigation summary; the device associated with this report was not returned to depuy synthes for evaluation.Visual analysis of the returned photo revealed that there is not enough evidence to confirm the alleged condition for the device, as there are no signs of implant loosening.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Device history lot; the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.

Brand Name
CORAIL2 NON COL HO SIZE 10
Common Device Name
HIP FEMORAL STEM
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork
EI 
Manufacturer (Section G)
DEPUY INT'L LTD. 8010379
st anthonys road
leeds LS11 8 DT
UK   LS11 8 DT
Manufacturer Contact
kate karberg
700 orthpaedic dr.
warsaw, IN 46581
3035526892
MDR Report Key16975010
Report Number1818910-2023-10671
Device Sequence Number2452768
Product Code LZO
UDI-Device Identifier10603295258018
UDI-Public10603295258018
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
K192946
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2008
Device Explanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup,Followup,Followup
Report Date (Section B) 05/22/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberL20310
Device Catalogue NumberL20310
Device Lot Number2512357
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/11/2023
Supplement Date Received by Manufacturer05/23/2023
05/25/2023
06/13/2023
07/06/2023
07/12/2023
Initial Report FDA Received Date05/22/2023
Supplement Report FDA Received Date05/24/2023
05/29/2023
06/14/2023
07/06/2023
07/12/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/18/2008
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ARTICULEZE M HEAD 36MM +5.
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale